# SDR SWAA2015011235680

- Difficulty date: December 8, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP SKIN CRACKED AT BS 947+10.5", STRINGER 17L.  REPAIRED SKIN IAW SRM.
